MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CR0930
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.The coil is noted to be mechanically detached from the delivery system, meeting regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).The device was returned to j&j medtech for further evaluation.A non-sterile og tdl cmplx frame coil 9x30 was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the embolic coil was detached from the delivery system.The support coil were able to advance and retract from the introducer without significant resistance.Microscopic inspection revealed the gripper was mechanically detached from the support coil.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The issue reported regarding the impeded condition of the embolic coil in the introducer could not be confirmed, as no resistance was met during advancing and retracting of the support coil.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.The mechanical detachment of the embolic coil was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.As part of j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no internal action is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) contain the following precaution: if unusual friction is noticed during advancement or retraction of the microcoil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire microcoil system and examine for damage.Replace it with a new microcoil system.If friction still exists, withdraw and examine the delivery catheter system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, an orbit galaxy coil (product code: 640cr0930, lot number: 31359782) was impeded in the introducer and could not be pushed into a non-j&j microcatheter (mc).The physician only retracted the coil alone and switched to a new non-j&j coil to complete the procedure.The microcatheter was not replaced.No patient injuries nor consequences were reported.Additional information received indicated that the event did not result in any undue procedural delay that could be considered clinically significant.A ruikangtong 17 system microcatheter was used.The devices did not appear physically damaged at any time.Nothing was noted to be obstructing the introducer.A continuous flush was maintained.Based on the product analysis of the device received, the coil is noted to be mechanically detached from the delivery system.

Brand Name
ORBIT GALAXY
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24121371
Report Number3008114965-2026-00174
Device Sequence Number13104275
Product Code KRD
UDI-Device Identifier10886704030461
UDI-Public(01)10886704030461(17)260531(10)31359782
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number640CR0930
Device Lot Number31359782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RUIKANGTONG 17 SYSTEM MICROCATHETER.
Patient Age72 YR
Patient SexMale
Patient Weight73 KG